# SDR 97ZZZX2017

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258G
- Make and model: Lear 35A
- Aircraft serial: 443
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tube
- Part number: NAS35860900
- Condition: Rusted
- Location: Ail Tab Push Rod
- Part time: 3,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP A SMALL PAINT BLISTER NOTED ON ONE OF THE LT HAND AIL BALANCE TAB PUSH RODS AT BOTTOM DEAD CENTER APPROXIMATELY 3.50 INCHES FWD OF THE AFT ROD END BOLT CENTER.  WHEN PROBED THE BLISTER OPENED UP TO A HOLE APPROXIMATELY .25 INCH LONG BY .1250 INCH WIDE.  FLAKED RUST WAS NOTED INSIDE THE TUBE AND COULD BE SHAKEN OUT THROUGH THE HOLE.  BOTH DRIVE-IN RIVETS, USED FOR CORROSION TREATMENT, ARE STILL IN PLACE AND SECURE.  IT SEEMS OBVIOUS MOISTURE ENTERED THE TUBE BY SOME MEANS AND OVER TIME RUSTED A HOLE THROUGH IT.
